Typical Fσ sets and typical continuous functions

Research output: Contribution to journalArticlepeer-review


We first define residuality of families of Fσ sets, which allows us to consider typical Fσ sets. Then we give the statement and a sketch of the proof of our main theorem concerning typical Fσ sets and knot points of typical continuous functions.

Original languageEnglish
Pages (from-to)133-134
Number of pages2
JournalReal Analysis Exchange
Issue number1
Publication statusPublished - Jan 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'Typical Fσ sets and typical continuous functions'. Together they form a unique fingerprint.

Cite this